Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Doppler broadening integrals


Authors: Van E. Wood, R. P. Kenan and M. L. Glasser
Journal: Math. Comp. 20 (1966), 610-611
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-66-99915-7
PII: S 0025-5718(66)99915-7
Article copyright: © Copyright 1966 American Mathematical Society